MAUDE Adverse Event Report: AVALIGN GERMAN SPECIALTY INSTRUMENTS AVALIGN; MICRO KERRISON, 40 DEGREE UP, 9MM OPENING, TW 2 MM, SL 203 MM(8"), OL 270MM(10")

AVALIGN GERMAN SPECIALTY INSTRUMENTS AVALIGN; MICRO KERRISON, 40 DEGREE UP, 9MM OPENING, TW 2 MM, SL 203 MM(8"), OL 270MM(10")
Catalog Number L-0130
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Missing Value Reason (3192)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was manufactured december 2006, sold to reporting facility network under 2 invoices: january 2007 and march 2007.Per k081651, devices are provided non-sterile and reusable.The devices are shown to withstand a minimum of 20 cycles when sterilized according to the instructions.
 
Event or Problem Description
Front portion of device broke off into patient's brain tissue while in use.The broken portion of the instrument was retrieved and the instrument was removed from service.

Brand Name
AVALIGN
Common Device Name
MICRO KERRISON, 40 DEGREE UP, 9MM OPENING, TW 2 MM, SL 203 MM(8"), OL 270MM(10")
Manufacturer (Section D)
AVALIGN GERMAN SPECIALTY INSTRUMENTS
626 cooper ct
schaumburg IL 60173
MDR Report Key8705999
Report Number1421101-2019-00001
Device Sequence Number2091798
Product Code HAE
UDI-Device Identifier00190776000547
UDI-Public00190776000547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL-0130
Device Lot Number120406
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Initial Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;